# SDR SWIA200312686

- Difficulty date: December 9, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 11,236 hours, 15,256 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warn Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT STALL WARNING INOP.  REMOVED AND REPLACED THE STALL WARNING PANEL ASSEMBLY.  OPS CHECKS GOOD.  P/N:  120-34428-505.
